Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2016, 3:33 PM EDT for 5 counties in New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 3:33 PM EDT (19:33 UTC)
- Expired
- Jul 1, 2016, 4:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 101 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
119
WWUS81 KPHI 011933
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT FRI JUL 1 2016
NJZ001-007>010-PAZ105-012030-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-WARREN-UPPER BUCKS-
333 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHWESTERN
MERCER...HUNTERDON...SUSSEX...SOMERSET...MORRIS... AND NORTHWESTERN
BUCKS COUNTIES...
AT 332 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES EAST OF PECKS POND TO NEAR BEDMINSTER...AND
MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...SOMERVILLE...NEWTON...MONTAGUE...BRIDGEWATER...DOVER...
HOPATCONG...BOUND BROOK...MANVILLE...HACKETTSTOWN...QUAKERTOWN...
PERKASIE...BYRAM...BEDMINSTER...WHARTON...WASHINGTON...ROCKAWAY...
BLAIRSTOWN...MORRIS PLAINS AND MOUNT ARLINGTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4121 7439 4109 7450 4104 7450 4102 7441
4038 7461 4042 7480 4034 7491 4040 7497
4041 7504 4033 7513 4034 7535 4056 7530
4061 7520 4068 7517 4075 7519 4086 7505
4098 7514 4109 7497 4128 7484 4136 7469
TIME...MOT...LOC 1932Z 267DEG 29KT 4132 7496 4042 7524
$$
AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 2:02 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 1, 2:02 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 202 PM EDT FRI JUL 1 2016 .SYNOPSIS... A cold front will approach from the west today, cross the region tonight and move offshore overnight. High pressure will then build in from the west and persist through Monday. A warm front will begin to move into the area late Monday or Tuesday. Low pressure forms along the frontal boundary and moves east, passing just south of the area late Tuesday. High pressure then returns for Wednesday and Thursday. && .NEAR TERM /THROUGH TONIGHT/... 200 PM: Severe thunderstorm watch is in effect for the entire CWA until 10 pm. 1230 PM ESTF plan: minor adjustments in the forecast...mainly raising dewpoints. Forecast looks essentially on track. Storm complex now off of Fenwick Island had two reports of 60+kt winds near Crisfield VA earlier this morning. this afternoon...becoming partly sunny, very warm and humid. southwest wind gust 15-20 mph. convection develops in 1000-1400JMLC with TT 50+ and KI to 35+, 0-6KM bulk shear 35KT. While scattered groups of showers and thunderstorms can occur at anytime this afternoon, we think the most organized activity-short bowing line segments, with torrential rainfall driven damaging wind (wet microburst) will occur mainly I-95 west and mainly late in the day-evening. The fact that KACY had a 29 kt 19 min shower that produced .32 is an indicator of the vast potential for late this afternoon and evening. Plan on some gully washing, brief travel delays with isolated gusts near 50kt, lightning strikes and possibly large hail. NO SPS for timing since I didn't want to lose focus on any strong activity that may precede the 4Pm to 10 PM line segments. PWAT probably near 1.7" this afternoon. Potential exists for isolated 90F PHL southwestward to near KESN. Tonight after 8 PM...after line segments multi cellular storm groups die out and advance off the coast, models have been consistent on clearing conditions quickly behind the cold front which should be offshore by 09z. Depending how quickly the clouds clear and if the winds decouple, patchy dense fog may form. More details at 3 PM. && .SHORT TERM /SATURDAY/... Sunny start with some afternoon cirrus. A beautiful day with a northwest wind of 15-20 mph. PWAT down to .65 inches. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Saturday night and Sunday...Expect generally dry days through the weekend as high pressure starts pushes in from the west. The cold front drops to the south of the area and stalls. This boundary will act as a conveyor belt for showers and thunderstorms. Current guidance keeps the boundary to our south and as a result we expect our region to remain dry for the weekend. Should the boundary push a little to the north, we could see some isolated activity across our southernmost areas. Monday, July 4th...The high pressure starts to shift to the east of the area on Monday. As a result we switch from a westerly wind to more of southerly wind again and we will once again see moisture increase across the region. While the majority of the area should remain dry, there is a slight chance for some showers and thunderstorms to develop, mainly across southern NJ, DE and the eastern shore of Maryland as the stalled boundary to our south starts to lift northward as a warm front. Tuesday...Low pressure forms along the stalled boundary as it starts to lift northward as a warm front on Tuesday. The low will remain just to the south of the area is it makes its way towards the coast, passing off the coast late Tuesday. Showers and thunderstorms will remain possible through Tuesday, ending Tuesday night. Wednesday and Thursday...High pressure builds down from the north for the midweek period. Mainly dry weather is expected at this time. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Cigs 1500-3000 FT at 16z continue lifting to sct-bkn clouds aoa 4000 ft by 18z. south to southwest wind with gusts 15-20 kt by 19z. Thunderstorms with brief ifr conditions and westerly wind gusts of 35 to 45 kt will develop this afternoon and pass by many of the taf sites between 21z/1 and 03z/2. Tonight...VFR with sct strong thunderstorms ending/moving off the coast by 06z/2. Patchy IFR stratus/fog can develop toward 09z/2. Saturday...VFR. cirrus in the afternoon. northwest wind gust 15-20 kt. Outlook... Sunday...Mainly VFR conditions expected. North to northwest winds becoming west to southwest. Monday...Mainly VFR conditions expected. Showers and thunderstorms possible, mainly south and west of KPHL. Tuesday...VFR/MVFR conditions expected with scattered showers and thunderstorms. IFR conditions possible. && .MARINE... Winds and seas should generally remain below SCA criteria this afternoon through Saturday. There may be a period of southerly gusts near 23 kt along the Monmouth/northern Ocean county coasts this afternoon. An ese swell of 2.5 ft may be surpassed by a southerly swell of 3 feet tonight, then tomorrow we drop back to the seasonally persistent and normal se swell of 2.5 feet. Our 1015 am beach patrol conference call revealed some patchy dense fog on the beaches in NJ with an LBI update of fog at 1150am. Thunderstorms late today or this evening will probably be associated with 30-45 kt westerly wind gusts. Outlook... Saturday night through Tuesday...Winds and seas are expected to remain below SCA criteria. Gusty winds possible Friday and again Monday/Tuesday in the vicinity of any thunderstorms. For what its worth...GFS guidance is stating max seas this period at or below 3 feet. That is pretty nice for fishermen especially. RIP CURRENTS...Projecting a solid LOW for Saturday with a 3 ft 7sec se swell but an offshore wind. Sunday-Monday-Tuesday projecting a LOW ENHANCED or possibly LOW end of a MODERATE risk where the new moon tends to accentuate tidal fluctuations and thereby increases current strength. The Sunday-Tuesday confidence projection is average. In other words, caution is advised when using a projection this far in advance, since a 1 foot difference in wave height expectation and/or a significant change in onshore wind can easily change the potential for dangerous rip current formation. The Atlantic Basin continues quiet for at least the next 5 days so that bodes well for continuing the low risk, or at worst, moderate risk for the formation of dangerous rip currents. Most fatalities from rip currents occur at unguarded beaches. The vast majority of fatalities are on low-moderate risk days which means there is a lack of awareness of the dangers of swimming at unguarded areas, or near jetties and piers. Additionally, bypassing the safety net of lifeguard patrols has netted a pronounced increase in fatalities with our NWS Storm Data statistics showing the preponderance of rip current related drownings from near the dinner hour to sunset. && .CLIMATE... Allentown's 1.87 inches for the month of June made this the 10th driest June in the Allentown period of record dating back to 1922. The driest june on record was .34 inches in June 1949. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Drag/Johnson Short Term...Drag/Johnson Long Term...Meola/O'Hara Aviation...Drag/Johnson/Meola Marine...Drag/Johnson/Meola/O'Hara Climate...
Hazardous weather outlook, Jul 1, 2:00 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 PM EDT FRI JUL 1 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-021800- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 200 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-021800- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 200 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-021800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 200 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 2:03 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 203 PM EDT FRI JUL 1 2016 NJZ012-013-015-019-PAZ106-011830- WESTERN MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-LOWER BUCKS- 203 PM EDT FRI JUL 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...WEST CENTRAL MONMOUTH...SOUTHERN MIDDLESEX...NORTH CENTRAL BURLINGTON AND SOUTHEASTERN BUCKS COUNTIES... AT 203 PM EDT...A STRONG THUNDERSTORM WAS OVER TULLYTOWN...OR NEAR TRENTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRENTON...OLD BRIDGE...EAST BRUNSWICK...MANALAPAN...EWING... FLORENCE...BURLINGTON...BRISTOL...JAMESBURG...HIGHTSTOWN... BORDENTOWN...CRANBURY...YARDLEY...TULLYTOWN...ALLENTOWN... LANGHORNE...ROOSEVELT...LEVITTOWN...WHITE HORSE AND ROBERTSVILLE. LAT...LON 4009 7484 4019 7493 4047 7438 4026 7421 TIME...MOT...LOC 1803Z 240DEG 27KT 4017 7480 AMC
Special weather statement, Jul 1, 2:24 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EDT FRI JUL 1 2016
PAZ061-062-011930-
NORTHAMPTON-LEHIGH-
224 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NORTHAMPTON...
NORTHERN LEHIGH...SOUTHERN MONROE...AND SOUTHERN CARBON COUNTIES...
AT 223 PM EDT...A STRONG THUNDERSTORM WAS OVER NEW TRIPOLI...OR 10
MILES SOUTHWEST OF LEHIGHTON...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EASTON...BETHLEHEM...NORTHAMPTON...NAZARETH...
SLATINGTON...BATH...WALNUTPORT...STEUBEN...NEW TRIPOLI...
BEERSVILLE...DANIELSVILLE...CLAUSSVILLE...BERLINSVILLE...
SCHNECKSVILLE...JORDAN VALLEY...EMERALD...NEFFS...
WANAMAKERS AND OLD ORCHARD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4070 7583 4078 7567 4078 7562 4081 7554
4083 7538 4086 7532 4064 7525 4059 7576
4068 7589
TIME...MOT...LOC 1823Z 254DEG 25KT 4069 7580
AMCSpecial weather statement, Jul 1, 2:47 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EDT FRI JUL 1 2016
PAZ060-061-103-105-011945-
BERKS-WESTERN MONTGOMERY-LEHIGH-UPPER BUCKS-
247 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHAMPTON...
SOUTHEASTERN LEHIGH...EAST CENTRAL BERKS...NORTHWESTERN BUCKS AND
NORTHWESTERN MONTGOMERY COUNTIES...
AT 247 PM EDT...A STRONG THUNDERSTORM WAS NEAR BECHTELSVILLE...OR 15
MILES SOUTHWEST OF ALLENTOWN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EMMAUS...QUAKERTOWN...PERKASIE...EAST GREENVILLE...DUBLIN...BALLY...
BECHTELSVILLE...GREEN LANE...LYONS...PLEASANT VALLEY...SPRINGTOWN...
GERYVILLE...ZIONSVILLE...GILBERTSVILLE...ANCIENT OAKS...TELFORD...
SELLERSVILLE...BOYERTOWN...PENNSBURG AND MACUNGIE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4057 7539 4054 7533 4058 7527 4059 7524
4034 7516 4029 7570 4048 7576
TIME...MOT...LOC 1847Z 258DEG 20KT 4041 7565
AMCSpecial weather statement, Jul 1, 3:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT FRI JUL 1 2016
NJZ001-007>010-PAZ105-012030-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-WARREN-UPPER BUCKS-
333 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHWESTERN
MERCER...HUNTERDON...SUSSEX...SOMERSET...MORRIS... AND NORTHWESTERN
BUCKS COUNTIES...
AT 332 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES EAST OF PECKS POND TO NEAR BEDMINSTER...AND
MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...SOMERVILLE...NEWTON...MONTAGUE...BRIDGEWATER...DOVER...
HOPATCONG...BOUND BROOK...MANVILLE...HACKETTSTOWN...QUAKERTOWN...
PERKASIE...BYRAM...BEDMINSTER...WHARTON...WASHINGTON...ROCKAWAY...
BLAIRSTOWN...MORRIS PLAINS AND MOUNT ARLINGTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4121 7439 4109 7450 4104 7450 4102 7441
4038 7461 4042 7480 4034 7491 4040 7497
4041 7504 4033 7513 4034 7535 4056 7530
4061 7520 4068 7517 4075 7519 4086 7505
4098 7514 4109 7497 4128 7484 4136 7469
TIME...MOT...LOC 1932Z 267DEG 29KT 4132 7496 4042 7524
AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:37 AM EDT | Areal Flood Advisory | PHI | Cape May | 4 hr |
| Jul 1, 2:25 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 1, 11:55 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 1, 2:03 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 27 min |
| Jul 1, 2:19 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Jul 1, 2:57 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 48 min |
| Jul 1, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 40 min |
| Jul 1, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 35 min |
| Jul 1, 4:09 PM EDT | Special Weather Statement | PHI | Monmouth | 36 min |
| Jul 1, 4:36 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 1, 4:36 PM EDT | Special Weather Statement | PHI | Morris | 39 min |
| Jul 1, 4:50 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 3 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 47 min |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jul 1, 5:32 PM EDT | Special Weather Statement | PHI | Atlantic | 43 min |
| Jul 1, 5:37 PM EDT | Small Craft Advisory | PHI | 2 hr | |
| Jul 1, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 38 min |
| Jul 1, 6:14 PM EDT | Special Weather Statement | PHI | Atlantic | 61 min |
| Jul 1, 6:20 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Cumberland, Ocean | 4 hr |
| Jul 1, 6:34 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| Jul 1, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 1, 6:50 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jul 1, 7:18 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 1, 2:24 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 66 min |
| Jul 1, 2:47 PM EDT | Special Weather Statement | PHI | Lehigh | 58 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 45 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | PHI | Cecil | 50 min |
| Jul 1, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 43 min |
| Jul 1, 6:29 PM EDT | Flash Flood Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 1, 6:35 PM EDT | Special Weather Statement | PHI | Queen Anne's | 55 min |
| Jul 1, 7:40 PM EDT | Flash Flood Warning | PHI | Caroline, Talbot | 4 hr |
| Jul 1, 5:05 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.